# SDR CALA9800489

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAILCONE UPPER SECTION RT WORK PLATFORM FORWARD MOUNT RIVETS LOOSE AND CRACKED.  THE MOUNT WAS REMOVED AND A NEW MOUNT WAS FABRICATED AND INSTALLED IAW SRM 51-20-00, 51-31-01, AND 53-52-01, FIGURE 2.
